# SDR C2XA07SH069

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 4,545 hours, 2,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CENTER OMEGA BEAM CORRODED FR 20.  MX REMOVED AND REPLACED CENTER OMEGA BEAM AT FR 20 DUE TO OUT OF LIMIT CORROSION.  COMPLIED WITH EC 5320-0437 AND 5320-01140.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
